# SDR TWAA0003706

- Difficulty date: February 20, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N650TW
- Make and model: Boeing 767205
- Aircraft serial: 23057
- Aircraft time: 60,233 hours, 16,405 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CK-C 2C, FOUND THE INBOARD AFT FLAP TOP SURFACE HAS A DENT 33.5 INCH FROM THE INBOARD END, 3 INCH FROM THE TRAILING EDGE.  FILLED THE DENT WITH HYSOL 934, INSTALLED A 3 INCH BY 4 INCH DOUBLER PER THE SRM 51-70-10.  SEALED THE EDGES AND PRIMED.
